# SDR CA150429011

- Difficulty date: January 15, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bell 407
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 407015101137
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  DURING INSPECTION INSPECTION TWO BLADES WERE FOUND TO HAVE CRACKS NEAR THE L/E.
